On the smoothness of optimal paths: some local turnpike results

We study the local turnpike property for two classes of infinite-horizon discrete-time detreministic maximazition problems which common applications, e.g. optimal growth control. We follow a functional-analytic approach and rely on an implicit function theorem for the space of the sequences which co...

Full description

Saved in:
Bibliographic details
Volume: 30
Main Author: Blot, Joël
Crettez, Bertrand
Format: Journal Article
Language: English
Place of publication: HAL CCSD 2007
published in: Decision in Economics and Finance Vol. 30; pp. 137 - 150
Data of publication: 2007
Discipline: Mathematics
Online Access: available in Bonn?
Database: Hyper Article en Ligne (HAL)
OpenAIRE (Open Access)
Database information Databases - DBIS